# SDR ORJA99221

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - EMERGENCY LIGHTS ILLUMINATED ON GROUND AT ROWS 17 THROUGH 20.  REMAINED ON FOR APPROXIMATELY 20 MINUTES THEN WENT OFF, CAME ON AGAIN (DIMLY) AFTER LANDING.  REPLACED BATTERY PACK AT RIGHT AFT EXIT LIGHT EMERGENCY LIGHTS.  OPS CHECK NORMAL.  (X)
